# SDR 39LA2014060900005

- Difficulty date: June 9, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N969BW
- Make and model: Casa C212200
- Aircraft serial: 262
- Aircraft time: 29,182 hours, 36,784 cycles
- Engine: Garrtt TPE331*
- Engine time: 20,863 hours, 17,879 cycles
- Propeller: Hartzl HCB4TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Condition: Split
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT HEARD A LOUD BANG.  SCANNED THE ENG INSTRUMENTS, THE LT TORQUE GAUGE WAS AT 120%, THE LT EGT HAD DROPPED BY APPROXIMATELY 100 DEGREES & THE LT FUEL FLOW HAD DROPPED TO 215 PPH FROM  300PPH.  THERE WAS NO OTHER INDICATIONS OF A PROBLEM.  PULLED THE LT POWER LEVER BACK TO FLIGHT IDLE IN AN ATTEMPT TO REDUCE THE TORQUE ON THE LT ENG BUT THE TORQUE ONLY REDUCED TO 112%.  OPTED NOT TO SHUT THE ENG DOWN.  ALSO, THE LT ENG WAS THE UP WIND ENG & THE CROSS WINDS WERE IN EXCESS OF 20KTS.  THE REST OF THE FLIGHT WAS CONDUCTED WITHOUT INCIDENT.  UPON SHUTDOWN TWO LARGE SPLITS IN ONE OF THE PROP BLADES ON THE LT ENG.  APPROXIMATELY 10 INCH SPLITS.
